MathSciNet Relay Station
MathSciNet bibliographic data
MR2039066 (2004k:34032) 34B10 (34B15 39A10)
Anderson, Douglas R.; Avery, Richard I. An even-order three-point boundary value problem on time scales. J. Math. Anal. Appl. 291 (2004), no. 2, 514–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement